# SDR AALA20110114DFW02

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 37,116 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12G AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY AT SEAT 12G.  OPS CHECK GOOD.
